Journal article icon

Journal article

An observation on the uniform preconditioners for the mixed Darcy problem

Abstract:

When solving a multiphysics problem one often decomposes a monolithic system into simpler, frequently single‐physics, subproblems. A comprehensive solution strategy may commonly be attempted, then, by means of combining strategies devised for the constituent subproblems. When decomposing the monolithic problem, however, it may be that requiring a particular scaling for one subproblem enforces an undesired scaling on another. In this manuscript we consider the H(div)‐based mixed formulation of...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed

Actions


Access Document


Files:
Publisher copy:
10.1002/num.22500

Authors


More by this author
Role:
Author
ORCID:
0000-0002-4946-1110
More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
ORCID:
0000-0001-8696-4115
Publisher:
Wiley
Journal:
Numerical Methods for Partial Differential Equations More from this journal
Volume:
36
Issue:
6
Pages:
1718-1734
Publication date:
2020-07-10
Acceptance date:
2020-06-09
DOI:
EISSN:
1098-2426
ISSN:
0749-159X
Language:
English
Keywords:
Pubs id:
1128074
Local pid:
pubs:1128074
Deposit date:
2020-08-24

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP